# SDR ASOA051098S

- Difficulty date: December 15, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR SILL WAS FOUND TO BE CORRODED.  AFTER MAINTENANCE ALODINED, PRIMED, AND PAINTED THE PASSENGER DOOR SILL IAW SRM, IT WAS FOUND TO BE WITHIN ACCEPTABLE LIMITS.  (K)
